Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2014 (2014), Article ID 258187, 7 pages
http://dx.doi.org/10.1155/2014/258187
Research Article

Self-Dual Normal Basis of a Galois Ring

Algebra Research Group, Institut Teknologi Bandung, Bandung 40132, Indonesia

Received 12 May 2014; Revised 13 August 2014; Accepted 15 August 2014; Published 1 September 2014

Academic Editor: Fernando Torres

Copyright © 2014 Irwansyah et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Irwansyah, Intan Muchtadi-Alamsyah, Aleams Barra, and Ahmad Muchlis, “Self-Dual Normal Basis of a Galois Ring,” Journal of Mathematics, vol. 2014, Article ID 258187, 7 pages, 2014. doi:10.1155/2014/258187